# SDR SWAA2022102452370

- Difficulty date: October 3, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 19,874 hours, 9,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD L/H CURVED SUPPORT ANGLE HAS SURFACE CORROSION AT STA. 500I LBL 25 WL 156. (PHOTOS ATTACHED) / [01] REMOVED CORROSION. REMAINING MATERIAL IS OUT OF LIMITS PER SRM 53-00-53.;[02] INSTALLED NUT PLATES PER SRM 51-40-10    10:15 P.M. START TIME FOR THE CURING;[03] VERIFIED
